skin-hair-icon
Reaction of expiry tube
Last year I had dark corners around my mouth and doctor given me cutisoft tube .. i stopped using after 2 monthd again I started using it three months back.. before two months in June it got expired and I did not notice that... and I am having darker spot with dry skin and burning sensation what can I do now?
57 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Sidaarth Khera
Dermatologist 14 yrs exp Delhi
Since Cutisoft is a steroid based prescription based cream I can not help you without proper check up. Pls visit a dermatologist near you. Regards
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.